Alert archive / Pennsylvania / Special Weather Statements in 2015
Special Weather Statement, NWS State College, PA
NWS State College, PA issued this special weather statement at Jun 8, 2015, 8:21 PM EDT for Cambria County, Pennsylvania. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 8, 2015, 8:21 PM EDT (00:21 UTC)
- Expired
- Jun 8, 2015, 8:45 PM EDT
- In force
- 24 min
- Issued by
- NWS State College, PA
County Cambria County, PA
The radar
The State College radar (KCCX), 68 km from the middle of the area, began a volume at 00:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Pittsburgh, PA (KAGC), launched 00:00Z, 0.4 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 84 J/kg
- Mixed-layer CIN
- -48 J/kg
- Mixed-layer LCL
- 1093 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 23 m²/s²
- 0-3 km storm-relative helicity
- 32 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
469
WWUS81 KCTP 090021
SPSCTP
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
821 PM EDT MON JUN 8 2015
PAZ017-024-090045-
CLEARFIELD PA-CAMBRIA PA-
821 PM EDT MON JUN 8 2015
...THIS IS A SPECIAL WEATHER STATEMENT FOR CLEARFIELD...AND CAMBRIA
COUNTIES UNTIL 845 PM EDT...
AT 821 PM EDT...DOPPLER RADAR INDICATED A SHOWER WITH STRONG WIND
GUSTS OVER CHERRY TREE...MOVING EAST AT 20 MPH.
50 MPH WIND GUSTS WILL BE POSSIBLE WITH THIS SHOWER.
THIS SHOWER WILL BE NEAR...
NORTHERN CAMBRIA AROUND 830 PM EDT.
HASTINGS AROUND 840 PM EDT.
PATTON AROUND 845 PM EDT.
OTHER LOCATIONS IMPACTED BY THIS SHOWER INCLUDE CHERRY TREE AND
WESTOVER.
LAT...LON 4072 7881 4072 7880 4076 7880 4075 7858
4063 7866 4067 7883
TIME...MOT...LOC 0021Z 273DEG 15KT 4071 7882
$$
KFWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this special weather statement went out at Jun 8, 7:53 PM EDT, 28 minutes earlier.
Area forecast discussion, Jun 8, 7:53 PM EDT, 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 753 PM EDT MON JUN 8 2015 .SYNOPSIS... A SLOW MOVING COLD FRONT WILL PUSH ACROSS THE AREA FROM THE GREAT LAKES TONIGHT...BRINGING ADDITIONAL SHOWERS AND ISOLATED THUNDERSTORMS TO THE REGION OVERNIGHT. THE FRONT WILL MOVE SOUTH OF THE REGION TUESDAY. AFTER SOME DRY WEATHER FOR MIDWEEK...ANOTHER FRONTAL SYSTEM WILL BRING A CHANCE OF SHOWERS BY LATE WEEK. && .NEAR TERM /UNTIL 6 AM TUESDAY MORNING/... UPDATED TO REMOVE REMAINING LOWER SUSQ COUNTIES FROM TOR WATCH #276. A FEW LONG LIVED SUPERCELLS TRANSITIONED TO FRACTURED BOWING LINES THIS AFTERNOON AND EVENING...WITH A FEW TRAINING LINES THROWN IN FOR GOOD MEASURE. MAIN LINE OF CONVECTION IS NOW CLEARING SOUTHERN YORK AND LANCASTER COUNTIES...WITH LOCALLY HEAVY RAINFALL THE MAIN THREAT CURRENTLY. EARLIER FLASH FLOOD WARNINGS HAVE BEEN CANCELLED AS WATER HAS RECEDED. SCT-NMRS SHOWERS AND ISOLATED THUNDERSTORMS ARE STILL EXPECTED TO IMPACT MUCH OF CENTRAL AND WESTERN PA OVERNIGHT...AS FIRST THE 850 MB CONVERGENCE ZONE CURRENTLY MAINTAINING SHRA WEST OF THE ALLEGHENIES LATE THIS EVENING SWINGS THROUGH...AND THEN THE MAIN 5H TROF SWINGS INTO CENTRAL PA BY 12Z TUE. ALL WILL BE FUELED BY A STRONG 250 MB JET ENTRANCE REGION (90-100+ KTS) WHICH WILL BRING SOME LOCALLY MODERATE BUT OVERALL MUCH NEEDED RAINFALL OVERNIGHT. WILL CARRY LIKELY TO CATEGORICAL POPS FOR THE OVERNIGHT...TAPERING SOMEWHAT TOWARDS 12Z TUE AS 5H TROF BISECTS THE COMMONWEALTH AT THAT TIME. && .SHORT TERM /6 AM TUESDAY MORNING THROUGH 6 PM TUESDAY/... THE UPPER TROUGH WILL BE SWINGING THROUGH ON TUESDAY...KEEPING THE THREAT OF SHOWERS AND THUNDERSTORMS IN THE FORECAST. THE DEEPEST MOISTURE/PWATS ARE FORECAST TO HAVE MOVED EAST OF THE REGION BY EARLY IN THE DAY SO THE POTENT TROUGH WILL BE WORKING ON AN INCREASINGLY DRY AIRMASS. HIGHS IN THE LOWERS 70S TO LOWER 80S FROM NW TO SE WILL BE A DEGREE OR TWO EITHER SIDE OF NORMAL FOR EARLY JUNE. && .LONG TERM /TUESDAY NIGHT THROUGH MONDAY/... AFTER THE UPPER TROUGH PASSES BY LATER TUESDAY...NAEFSBC SHOWS UPPER HEIGHTS REBOUNDING OVER THE EASTERN US SUGGESTING A RESURGENCE OF WARMTH AND EARLY SUMMER HUMIDITY. A SERIES OF SHORTWAVES ARE SHOWN IN THE OPERATIONAL GFS/ECMWF SHEARING OUT AS THEY SKIRT THE AREA TO THE NORTH...RE-INTRODUCING THE LOW CHANCES FOR SHOWERS FROM ABOUT THURSDAY INTO THE WEEKEND. TEMPS SHOULD AVERAGE WELL ABOVE NORMAL FROM MIDWEEK ONWARD. && .AVIATION /00Z TUESDAY THROUGH SATURDAY/... LINE OF DEEP CONVECTION SAGGING SOUTHEAST OF KLNS AT 00Z THIS EVENING. ADDITIONAL SCT-NMRS SHOWERS APPROACHING UPSTREAM WILL CONTINUE TO PRODUCE REDUCTIONS AT WESTERN AND CENTRAL PA AIRFIELDS OVERNIGHT...ALONG WITH AREAS OF FOG WHERE IT RAINED MON AFTN AND EVE. THESE AREAS OF RAIN/EMBEDDED TSTMS AND LOWER CIGS WILL OCCUR ALONG A DIFFUSE COLD FRONT CROSSING THE REGION. SHOWERS LINGER INTO TUE AS TROUGH LIFTS OUT. BUT IMPROVEMENT SHOULD OCCUR AS DAY WEARS ON. OUTLOOK... TUE...MVFR WITH MORNING SHOWERS AND THUNDERSTORMS. VFR LATER PART OF THE DAY. WED...NO SIG WX. THU-SAT...CHANCE OF SHOWERS AND THUNDERSTORMS. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...RXR NEAR TERM...DEVOIR SHORT TERM...LA CORTE/RXR LONG TERM...WATSON/LACORTE AVIATION...DEVOIR/RXR
Hazardous weather outlook, Jun 8, 2:44 PM EDT, 5 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 244 PM EDT MON JUN 8 2015 PAZ004>006-010-011-017-024-033-091845- WARREN-MCKEAN-POTTER-ELK-CAMERON-CLEARFIELD-CAMBRIA-SOMERSET- 244 PM EDT MON JUN 8 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SHOWERS AND THUNDERSTORMS WILL IMPACT THE REGION INTO TONIGHT. SOME THUNDERSTORMS THROUGH EARLY EVENING COULD PRODUCE GUSTY WINDS AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. PAZ012-018-019-025>028-034>037-041-042-045-046-049>053-056>059- 063>066-091845- NORTHERN CLINTON-NORTHERN CENTRE-SOUTHERN CENTRE-BLAIR-HUNTINGDON- MIFFLIN-JUNIATA-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING- SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND- ADAMS-YORK-LANCASTER- 244 PM EDT MON JUN 8 2015 ...TORNADO WATCH 276 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. THE POTENTIAL IS ALSO THERE FOR LOCALLY HEAVY RAINFALL THROUGH TONIGHT...AS STORMS COULD MOVE REPEATEDLY OVER THE SAME LOCATIONS. THIS MAY LEAD TO LOCALIZED FLOODING PROBLEMS AND SHARP RISES ON SOME SMALL STREAMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. RXR
In the hours before
Local storm report, Jun 8, 6:51 PM EDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
651 PM EDT MON JUN 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0207 PM HAIL MCCLURE 40.71N 77.31W
06/08/2015 M1.00 INCH SNYDER PA SOCIAL MEDIA
NICKEL TO QUARTER SIZE HAIL
&&
EVENT NUMBER CTP1500106
MACHLocal storm report, Jun 8, 7:00 PM EDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
700 PM EDT MON JUN 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0207 PM HAIL MCCLURE 40.71N 77.31W
06/08/2015 M1.00 INCH SNYDER PA SOCIAL MEDIA
NICKEL TO QUARTER SIZE HAIL
0300 PM TSTM WND DMG HERNDON 40.71N 76.84W
06/08/2015 NORTHUMBERLAND PA EMERGENCY MNGR
2 LARGE TREES DOWN/ROAD CLOSURE IN JACKSON TWP
0305 PM TSTM WND DMG EAST FREEDOM 40.36N 78.43W
06/08/2015 BLAIR PA SOCIAL MEDIA
TREES DOWN ON JOHNSTOWN ROAD
0310 PM TSTM WND DMG 2 SSE PORT ROYAL 40.51N 77.38W
06/08/2015 JUNIATA PA PA D.O.T.
TREES AND WIRES DOWN ON ROUTE 333 AT TUSCARORA ROAD IN
TURBETT TOWNSHIP
0315 PM TSTM WND DMG MEXICO 40.54N 77.35W
06/08/2015 JUNIATA PA PA D.O.T.
MULTIPLE TREES AND WIRES DOWN ON DOE RUN ROAD
0350 PM TSTM WND DMG 1 NW MILLERSTOWN 40.56N 77.17W
06/08/2015 PERRY PA NWS EMPLOYEE
TREE DOWN ON RTE 322 BLOCKING RIGHT LANE AND BERM
0350 PM TSTM WND DMG BLAIN 40.34N 77.51W
06/08/2015 PERRY PA 911 CALL CENTER
TREES DOWN
0400 PM TSTM WND DMG 1 N DONATION 40.58N 77.94W
06/08/2015 HUNTINGDON PA TRAINED SPOTTER
TREE DAMAGE LARGE LIMBS DOWN ON RTE 26
0405 PM TSTM WND DMG LOYSVILLE 40.38N 77.33W
06/08/2015 PERRY PA 911 CALL CENTER
TREES DOWN
0405 PM TSTM WND DMG LANDISBURG 40.34N 77.31W
06/08/2015 PERRY PA 911 CALL CENTER
TREES DOWN
0430 PM TSTM WND DMG MIDDLESEX 40.23N 77.14W
06/08/2015 CUMBERLAND PA SOCIAL MEDIA
TREES AND WIRES DOWN IN 1000 BLOCK OF HARRISBURG PIKE
PARTIALLY BLOCKING ROAD.
0440 PM TSTM WND DMG HALIFAX 40.47N 76.93W
06/08/2015 DAUPHIN PA 911 CALL CENTER
TREES DOWN
0445 PM TSTM WND DMG PINE GROVE 40.55N 76.39W
06/08/2015 SCHUYLKILL PA 911 CALL CENTER
TREES DOWN
0450 PM TSTM WND DMG SOUTH WILLIAMSPORT 41.23N 77.00W
06/08/2015 LYCOMING PA 911 CALL CENTER
TREES DOWN
0450 PM TSTM WND DMG CENTRAL 41.29N 76.37W
06/08/2015 COLUMBIA PA 911 CALL CENTER
NUMEROUS TREES DOWN
0450 PM FLASH FLOOD MILLERSTOWN 40.55N 77.15W
06/08/2015 PERRY PA 911 CALL CENTER
RT 17 FLOODED/CLOSED
0455 PM TSTM WND DMG 1 SE BEECH GLEN 41.32N 76.57W
06/08/2015 SULLIVAN PA 911 CALL CENTER
TREES DOWN ON ROUTE 42 AND BEAVER LAKE ROAD IN DAVIDSON
TOWNSHIP
0500 PM TSTM WND DMG LYKENS 40.56N 76.70W
06/08/2015 DAUPHIN PA 911 CALL CENTER
TREES DOWN
0515 PM HAIL SUMMIT STATION 40.58N 76.22W
06/08/2015 E1.00 INCH SCHUYLKILL PA SOCIAL MEDIA
0543 PM TSTM WND DMG BRANDTSVILLE 40.14N 77.06W
06/08/2015 CUMBERLAND PA 911 CALL CENTER
TREES DOWN
0600 PM FLASH FLOOD SHIPPENSBURG 40.05N 77.52W
06/08/2015 CUMBERLAND PA 911 CALL CENTER
SOUTH FAYETTE AND KING STREETS FLOODED BY MIDDLE SPRING
CREEK .
0600 PM FLASH FLOOD ORRSTOWN 40.06N 77.61W
06/08/2015 FRANKLIN PA SOCIAL MEDIA
FLASH FLOODING REPORTED IN ORRSTOWN AND NORTHERN
FRANKLIN COUNTY.
0600 PM FLASH FLOOD SHIPPENSBURG 40.05N 77.52W
06/08/2015 CUMBERLAND PA SOCIAL MEDIA
FLASH FLOODING REPORTED IN SHIPPENSBURG AND THROUGHOUT
CUMBERLAND COUNTY.
&&
EVENT NUMBER CTP1500106 CTP1500085 CTP1500084 CTP1500088 CTP1500089
CTP1500087 CTP1500101 CTP1500086 CTP1500099 CTP1500100 CTP1500092
CTP1500098 CTP1500094 CTP1500090 CTP1500095 CTP1500104 CTP1500091
CTP1500096 CTP1500105 CTP1500097 CTP1500093 CTP1500102 CTP1500103
MACHLocal storm report, Jun 8, 7:31 PM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
731 PM EDT MON JUN 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0207 PM HAIL MCCLURE 40.71N 77.31W
06/08/2015 M1.00 INCH SNYDER PA SOCIAL MEDIA
NICKEL TO QUARTER SIZE HAIL
0300 PM TSTM WND DMG HERNDON 40.71N 76.84W
06/08/2015 NORTHUMBERLAND PA EMERGENCY MNGR
2 LARGE TREES DOWN/ROAD CLOSURE IN JACKSON TWP
0305 PM TSTM WND DMG EAST FREEDOM 40.36N 78.43W
06/08/2015 BLAIR PA SOCIAL MEDIA
TREES DOWN ON JOHNSTOWN ROAD
0310 PM TSTM WND DMG 2 SSE PORT ROYAL 40.51N 77.38W
06/08/2015 JUNIATA PA PA D.O.T.
TREES AND WIRES DOWN ON ROUTE 333 AT TUSCARORA ROAD IN
TURBETT TOWNSHIP
0315 PM TSTM WND DMG MEXICO 40.54N 77.35W
06/08/2015 JUNIATA PA PA D.O.T.
MULTIPLE TREES AND WIRES DOWN ON DOE RUN ROAD
0350 PM TSTM WND DMG 1 NW MILLERSTOWN 40.56N 77.17W
06/08/2015 PERRY PA NWS EMPLOYEE
TREE DOWN ON RTE 322 BLOCKING RIGHT LANE AND BERM
0350 PM TSTM WND DMG BLAIN 40.34N 77.51W
06/08/2015 PERRY PA 911 CALL CENTER
TREES DOWN
0400 PM TSTM WND DMG 1 N DONATION 40.58N 77.94W
06/08/2015 HUNTINGDON PA TRAINED SPOTTER
TREE DAMAGE LARGE LIMBS DOWN ON RTE 26
0405 PM TSTM WND DMG LOYSVILLE 40.38N 77.33W
06/08/2015 PERRY PA 911 CALL CENTER
TREES DOWN
0405 PM TSTM WND DMG LANDISBURG 40.34N 77.31W
06/08/2015 PERRY PA 911 CALL CENTER
TREES DOWN
0430 PM TSTM WND DMG MIDDLESEX 40.23N 77.14W
06/08/2015 CUMBERLAND PA SOCIAL MEDIA
TREES AND WIRES DOWN IN 1000 BLOCK OF HARRISBURG PIKE
PARTIALLY BLOCKING ROAD.
0440 PM TSTM WND DMG HALIFAX 40.47N 76.93W
06/08/2015 DAUPHIN PA 911 CALL CENTER
TREES DOWN
0445 PM TSTM WND DMG PINE GROVE 40.55N 76.39W
06/08/2015 SCHUYLKILL PA 911 CALL CENTER
TREES DOWN
0450 PM TSTM WND DMG SOUTH WILLIAMSPORT 41.23N 77.00W
06/08/2015 LYCOMING PA 911 CALL CENTER
TREES DOWN
0450 PM TSTM WND DMG CENTRAL 41.29N 76.37W
06/08/2015 COLUMBIA PA 911 CALL CENTER
NUMEROUS TREES DOWN
0450 PM FLASH FLOOD MILLERSTOWN 40.55N 77.15W
06/08/2015 PERRY PA 911 CALL CENTER
RT 17 FLOODED/CLOSED
0455 PM TSTM WND DMG 1 SE BEECH GLEN 41.32N 76.57W
06/08/2015 SULLIVAN PA 911 CALL CENTER
TREES DOWN ON ROUTE 42 AND BEAVER LAKE ROAD IN DAVIDSON
TOWNSHIP
0500 PM TSTM WND DMG LYKENS 40.56N 76.70W
06/08/2015 DAUPHIN PA 911 CALL CENTER
TREES DOWN
0515 PM HAIL SUMMIT STATION 40.58N 76.22W
06/08/2015 E1.00 INCH SCHUYLKILL PA SOCIAL MEDIA
0543 PM TSTM WND DMG BRANDTSVILLE 40.14N 77.06W
06/08/2015 CUMBERLAND PA 911 CALL CENTER
TREES DOWN
0558 PM TSTM WND DMG LEWISBERRY 40.14N 76.86W
06/08/2015 YORK PA 911 CALL CENTER
TREES/WIRES DOWN
0600 PM FLASH FLOOD SHIPPENSBURG 40.05N 77.52W
06/08/2015 CUMBERLAND PA 911 CALL CENTER
SOUTH FAYETTE AND KING STREETS FLOODED BY MIDDLE SPRING
CREEK .
0600 PM FLASH FLOOD ORRSTOWN 40.06N 77.61W
06/08/2015 FRANKLIN PA SOCIAL MEDIA
FLASH FLOODING REPORTED IN ORRSTOWN AND NORTHERN
FRANKLIN COUNTY.
0600 PM FLASH FLOOD SHIPPENSBURG 40.05N 77.52W
06/08/2015 CUMBERLAND PA SOCIAL MEDIA
FLASH FLOODING REPORTED IN SHIPPENSBURG AND THROUGHOUT
CUMBERLAND COUNTY.
0640 PM TSTM WND DMG LITTLESTOWN 39.74N 77.09W
06/08/2015 ADAMS PA 911 CALL CENTER
WIRES DOWN/TREE ON HOME
&&
EVENT NUMBER CTP1500106 CTP1500085 CTP1500084 CTP1500088 CTP1500089
CTP1500087 CTP1500101 CTP1500086 CTP1500099 CTP1500100 CTP1500092
CTP1500098 CTP1500094 CTP1500090 CTP1500095 CTP1500104 CTP1500091
CTP1500096 CTP1500105 CTP1500097 CTP1500107 CTP1500093 CTP1500102
CTP1500103 CTP1500108
KFSpecial weather statement, Jun 8, 7:59 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
759 PM EDT MON JUN 8 2015
PAZ065-066-090030-
YORK PA-LANCASTER PA-
759 PM EDT MON JUN 8 2015
...A STRONG THUNDERSTORM WILL AFFECT YORK...AND LANCASTER COUNTIES
UNTIL 830 PM EDT...
AT 758 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
WAKEFIELD...MOVING EAST AT 40 MPH.
50 MPH WIND GUSTS WILL BE POSSIBLE WITH THIS STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHEASTERN YORK
AND SOUTHEASTERN LANCASTER COUNTIES...INCLUDING THE FOLLOWING
LOCATIONS...KIRKWOOD...LITTLE BRITAIN...PEACH BOTTOM...SUSQUEHANNA
TRAILS AND AIRVILLE.
LAT...LON 3983 7641 3987 7601 3985 7602 3983 7602
3983 7604 3979 7604 3977 7606 3976 7606
3976 7608 3973 7610 3974 7612 3972 7614
3972 7637
TIME...MOT...LOC 2358Z 270DEG 35KT 3977 7621
KFLocal storm report, Jun 8, 8:04 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
804 PM EDT MON JUN 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0207 PM HAIL MCCLURE 40.71N 77.31W
06/08/2015 M1.00 INCH SNYDER PA SOCIAL MEDIA
NICKEL TO QUARTER SIZE HAIL
0300 PM TSTM WND DMG HERNDON 40.71N 76.84W
06/08/2015 NORTHUMBERLAND PA EMERGENCY MNGR
2 LARGE TREES DOWN/ROAD CLOSURE IN JACKSON TWP
0305 PM TSTM WND DMG EAST FREEDOM 40.36N 78.43W
06/08/2015 BLAIR PA SOCIAL MEDIA
TREES DOWN ON JOHNSTOWN ROAD
0310 PM TSTM WND DMG 2 SSE PORT ROYAL 40.51N 77.38W
06/08/2015 JUNIATA PA PA D.O.T.
TREES AND WIRES DOWN ON ROUTE 333 AT TUSCARORA ROAD IN
TURBETT TOWNSHIP
0315 PM TSTM WND DMG MEXICO 40.54N 77.35W
06/08/2015 JUNIATA PA PA D.O.T.
MULTIPLE TREES AND WIRES DOWN ON DOE RUN ROAD
0350 PM TSTM WND DMG 1 NW MILLERSTOWN 40.56N 77.17W
06/08/2015 PERRY PA NWS EMPLOYEE
TREE DOWN ON RTE 322 BLOCKING RIGHT LANE AND BERM
0350 PM TSTM WND DMG BLAIN 40.34N 77.51W
06/08/2015 PERRY PA 911 CALL CENTER
TREES DOWN
0400 PM TSTM WND DMG 1 N DONATION 40.58N 77.94W
06/08/2015 HUNTINGDON PA TRAINED SPOTTER
TREE DAMAGE LARGE LIMBS DOWN ON RTE 26
0405 PM TSTM WND DMG LOYSVILLE 40.38N 77.33W
06/08/2015 PERRY PA 911 CALL CENTER
TREES DOWN
0405 PM TSTM WND DMG LANDISBURG 40.34N 77.31W
06/08/2015 PERRY PA 911 CALL CENTER
TREES DOWN
0430 PM TSTM WND DMG MIDDLESEX 40.23N 77.14W
06/08/2015 CUMBERLAND PA SOCIAL MEDIA
TREES AND WIRES DOWN IN 1000 BLOCK OF HARRISBURG PIKE
PARTIALLY BLOCKING ROAD.
0440 PM TSTM WND DMG HALIFAX 40.47N 76.93W
06/08/2015 DAUPHIN PA 911 CALL CENTER
TREES DOWN
0445 PM TSTM WND DMG PINE GROVE 40.55N 76.39W
06/08/2015 SCHUYLKILL PA 911 CALL CENTER
TREES DOWN
0450 PM TSTM WND DMG SOUTH WILLIAMSPORT 41.23N 77.00W
06/08/2015 LYCOMING PA 911 CALL CENTER
TREES DOWN
0450 PM TSTM WND DMG CENTRAL 41.29N 76.37W
06/08/2015 COLUMBIA PA 911 CALL CENTER
NUMEROUS TREES DOWN
0450 PM FLASH FLOOD MILLERSTOWN 40.55N 77.15W
06/08/2015 PERRY PA 911 CALL CENTER
RT 17 FLOODED/CLOSED
0455 PM TSTM WND DMG 1 SE BEECH GLEN 41.32N 76.57W
06/08/2015 SULLIVAN PA 911 CALL CENTER
TREES DOWN ON ROUTE 42 AND BEAVER LAKE ROAD IN DAVIDSON
TOWNSHIP
0500 PM TSTM WND DMG LYKENS 40.56N 76.70W
06/08/2015 DAUPHIN PA 911 CALL CENTER
TREES DOWN
0515 PM HAIL SUMMIT STATION 40.58N 76.22W
06/08/2015 E1.00 INCH SCHUYLKILL PA SOCIAL MEDIA
0515 PM TSTM WND DMG FORT INDIANTOWN GAP 40.44N 76.57W
06/08/2015 LEBANON PA 911 CALL CENTER
TREES DOWN
0543 PM TSTM WND DMG BRANDTSVILLE 40.14N 77.06W
06/08/2015 CUMBERLAND PA 911 CALL CENTER
TREES DOWN
0558 PM TSTM WND DMG LEWISBERRY 40.14N 76.86W
06/08/2015 YORK PA 911 CALL CENTER
TREES/WIRES DOWN
0600 PM FLASH FLOOD SHIPPENSBURG 40.05N 77.52W
06/08/2015 CUMBERLAND PA 911 CALL CENTER
SOUTH FAYETTE AND KING STREETS FLOODED BY MIDDLE SPRING
CREEK .
0600 PM FLASH FLOOD ORRSTOWN 40.06N 77.61W
06/08/2015 FRANKLIN PA SOCIAL MEDIA
FLASH FLOODING REPORTED IN ORRSTOWN AND NORTHERN
FRANKLIN COUNTY.
0600 PM FLASH FLOOD SHIPPENSBURG 40.05N 77.52W
06/08/2015 CUMBERLAND PA SOCIAL MEDIA
FLASH FLOODING REPORTED IN SHIPPENSBURG AND THROUGHOUT
CUMBERLAND COUNTY.
0605 PM TSTM WND DMG 4 SE HARRISBURG 40.24N 76.83W
06/08/2015 DAUPHIN PA 911 CALL CENTER
TREES DOWN
0615 PM TSTM WND DMG 3 SE MIDDLETOWN 40.17N 76.69W
06/08/2015 DAUPHIN PA 911 CALL CENTER
TREES DOWN
0640 PM TSTM WND DMG LITTLESTOWN 39.74N 77.09W
06/08/2015 ADAMS PA 911 CALL CENTER
WIRES DOWN/TREE ON HOME
&&
EVENT NUMBER CTP1500106 CTP1500085 CTP1500084 CTP1500088 CTP1500089
CTP1500087 CTP1500101 CTP1500086 CTP1500099 CTP1500100 CTP1500092
CTP1500098 CTP1500094 CTP1500090 CTP1500095 CTP1500104 CTP1500091
CTP1500096 CTP1500105 CTP1500109 CTP1500097 CTP1500107 CTP1500093
CTP1500102 CTP1500103 CTP1500110 CTP1500111 CTP1500108
KFSpecial weather statement, Jun 8, 8:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
821 PM EDT MON JUN 8 2015
PAZ017-024-090045-
CLEARFIELD PA-CAMBRIA PA-
821 PM EDT MON JUN 8 2015
...THIS IS A SPECIAL WEATHER STATEMENT FOR CLEARFIELD...AND CAMBRIA
COUNTIES UNTIL 845 PM EDT...
AT 821 PM EDT...DOPPLER RADAR INDICATED A SHOWER WITH STRONG WIND
GUSTS OVER CHERRY TREE...MOVING EAST AT 20 MPH.
50 MPH WIND GUSTS WILL BE POSSIBLE WITH THIS SHOWER.
THIS SHOWER WILL BE NEAR...
NORTHERN CAMBRIA AROUND 830 PM EDT.
HASTINGS AROUND 840 PM EDT.
PATTON AROUND 845 PM EDT.
OTHER LOCATIONS IMPACTED BY THIS SHOWER INCLUDE CHERRY TREE AND
WESTOVER.
LAT...LON 4072 7881 4072 7880 4076 7880 4075 7858
4063 7866 4067 7883
TIME...MOT...LOC 0021Z 273DEG 15KT 4071 7882
KFThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 11:23 AM EDT | Special Weather Statement | CTP | Sullivan | 52 min |
Nearby
Special Weather Statements in Pennsylvania, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.